# SDR SWAA032261

- Difficulty date: October 15, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,039 hours, 69,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 EA CRACKS AT FUSELAGE FRAME, BS 440 WL 208.  REPAIRED FRAME PER SWA EA.
